Publications

Key words

PDEs.
Multiscale phenomena.
Homogenization. Rigorous upscaling. Asymptotic analysis. Optimization.
Fluid mechanics.

 

Special issue

Guest editor in chief, Special issue on optimization and differential equations,
Discrete and Continuous Dynamical Systems-S


À venir
(coming soon...)

Uniqueness for cross-diffusion systems issuing from seawater intrusion problems (with J. Li, C. Rosier).
Electr. J. of Diff. Equations


Articles

Homogenization of the Landau-Lifshitz-Gilbert equation in a contrasted composite medium (with M. Moumni, M. Tilioua).
Discrete and Continuous Dynamical Systems-S (2018), vol. 11 (1), 35--57.

Mathematical analysis of a seawater intrusion model including storativity (with M.M. Diédhiou, C. Rosier).
SIAM J. of Math. Anal. (2017), vol. 49 (1), 29--63.

Numerical validation of an upscaled sharp-diffuse interface model for stratified miscible flows (with L. Cherfils, M.M. Diédhiou).
Mathematics and Computers in Simulation, (2017), vol. 137, 246--265.

Optimal control for a groundwater pollution ruled by a convection-diffusion-reaction problem (with E. Augeraud, E. Comte)
JOTA, J. of Optimization Theory and Applications, (2017), vol. 173, 941--966.

Derivation of a sharp-diffuse interfaces model for seawater intrusion in a free aquifer. Numerical simulations (with M.M. Diédhiou, C. Rosier).
SIAM J. of Appl. Math. (2016), vol. 76 (1), 138--158.

Mathematical analysis of a sharp-diffuse interfaces model for seawater intrusion (with M.M. Diédhiou, C. Rosier).
J. of Diff. Equations (2015), vol. 259 (8), 3803--3824.

Global existence for seawater intrusion models: comparison between sharp interface and sharp-diffuse interface approaches (with J. Li, C. Rosier).
Electr. J. of Diff. Equations, (2015), vol. 2015 (126), 1--27.

From particles scale to anomalous or classical convection-diffusion models with path integrals
(with M.C. Néel).
DCDS, (2014), vol. 7(2) 207--238.

Effective models for reactive flow under dominant Péclet and Damköhler numbers: numerical simulations
(with C. Rosier).
Nonlinear Analysis RWA, (2014), vol. 15, 345--360.

Roughness-induced effect at main order on the Reynolds approximation
(with D. Bresch, L. Chupin, Th. Colin, and M. Gisclon).
SIAM Multiscale Model. Simul., (2010), vol. 8(3), 997--1017 & erratum.

Parabolic and degenerate parabolic models for pressure-driven transport problems.
Math. Models Meth. App. Sci., (2010), vol. 1(4), 1--24.

Homogenization of a class of quasilinear elliptic equations with non–standard growth in high-contrast media
(with L. Pankratov).
Proc. Roy. Soc. Edinburgh Sect. A, (2010), vol. 140, 495--539.

Analysis of a finite volume-finite element scheme for a nuclear transport model
(with S. Zimmermann).
IMA J. Num. Anal.15 (2009), 1--30.

Nonlinear double porosity models with non-standard growth
(with L. Pankratov).
C.R. Mecanique, (2009), no. 337, 659--666.

Rigorous upscaling of the reactive flow with finite kinetics and under dominant Peclet number
(with A. Mikelic).
Continuum Mechanics and Thermodynamics, (2009), vol. 21, 125--140.

Homogenization of a model of transport of heat and mass
(with A. Sili).
Networks and Heterogeneous Media 4 (2009), no. 4, 649--666.

Asymptotic analysis of a radionuclide transport model with unbounded viscosity.
Advanced Nonlinear Studies 9 (2009), 227--241.

Homogenized model for flow in partially fractured media.
Electronic J. Diff. Equations 2009 (2009), no. 1, 1--27.

Asymptotic analysis of a nonlinear parabolic problem modelling miscible compressible displacement in porous media.
NoDEA, Nonlinear Differential Equations and Appl.15 (2008), no. 6, 757--782.

Laplace transform approach to the rigorous upscaling of the infinite adsorption rate reactive flow under dominant Peclet number through a pore
(with A. Mikelic).
Appl. Anal. 87 (2008), no. 12, 1373--1395.

Mathematical analysis of a transport model with unbounded heat capacities.
Acta Appl. Math. 103 (2008), no. 3, 277--299.

Nuclear contamination in a naturally fractured porous medium
Int. J. of Pure and Applied Math. 42 (2008), no. 2, 281--288.

On a fully nonlinear parabolic problem modelling miscible compressible displacement in porous media.
J. Math. Anal. Appl. (2008), no. 339, 1112--1133.

Transport of heat and mass in a fluid with vanishing mobility.
Quart. Appl. Math. 66 (2008), no. 4, 771--779.

Semi-classical solutions for a nonlinear coupled elliptic-parabolic problem.
Bull. Austral. Math. Soc., (2007), no. 76, 369--396.

Derivation of models of compressible miscible displacement in partially fractured reservoirs.
Electronic J. Diff. Equations, (2007) no. 97, 1--29.

On a nonlinear parabolic system modelling miscible compressible displacement in porous media.
Nonlinear Anal. T.M.A. (2005) 6, no. 1-2, 237--260.

Radionuclide transport model with wells.
Asymptot. Anal. (2004) 37, no. 1, 57--78.

Existence result for a radionuclide transport model with unbounded viscosity.
J. Math. Fluid Mech. (2004) 6, no. 4, 365--388.

Derivation of the double porosity model of a compressible miscible displacement in naturally fractured reservoirs.
Appl. Anal. (2004) 83, no. 5, 477--499.

Homogenization of a one-dimensional model for compressible miscible flow in porous media.
Boll. Unione Mat. Ital. Sez. B. (2003) 6, no. 2, 399--414.

Proceedings

On a compressible miscible displacement in naturally fractured reservoirs.
2nd Biot Conference on Poromechanics, A.A. Balkema, Rotterdam , (2002), 8 pp.

Roughness-Induced Effect on the Reynolds Approximation
(with L. Chupin, M. Gisclon).
ICNAAM 2009, 7th International Conference of Numerical Analysis and Applied Mathematics, (2009), 7 pp.

Feynman-Kac equation for convection, dispersion and sorption
(with M.C. Néel).
Chaos Complexity and Transport, World Scientific (2012), 9 pp.

Preprints

Seawater intrusion problem in a free aquifer: derivation of a sharp-diffuse interfaces model and existence result
(with M.M. Diédhiou, C. Rosier), (2014) 27 pp.